English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Eta-Invariants from Molien series

Degeratu, A. (2008). Eta-Invariants from Molien series. The Quarterly Journal of Mathematics, 00, 1-9. doi:10.1093/qmath/han016.

Item is

Files

show Files
hide Files
:
degeratu.pdf (Any fulltext), 94KB
Name:
degeratu.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Degeratu, Anda1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show

Details

show
hide
Language(s):
 Dates: 2008
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: eDoc: 362683
DOI: 10.1093/qmath/han016
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: The Quarterly Journal of Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 00 Sequence Number: - Start / End Page: 1 - 9 Identifier: -